View Full Version : chest pain/achy


Helly1234
07-18-15, 01:39 PM
Anyone experience chest pain while taking Adderall? I take it daily (45mg-60mg) as prescribed for about 8 -9 years. I have felt random “extra beats” or SVTs that are common and not harmful. I recently got a new prescription filled, and I usually have the Barr/Teva generic, but this time I received the Corepharma generic. Since the switch, I have a dull achy feeling in my left boob area (I say boob because it really does feel like it’s in that tissue area). Every once in a while I’ll feel a sharp stab in the sternum. No shortness of breath and no radiating left arm pain, no crushing feeling. The best way to describe it is a “twinge” of random pain.

I had a physical the other day, the doctor couldn’t find any real reason why this could be happening and said it was muscular/skeletal pain. Heart rate was good, blood pressure was up slightly (received some meds to try out to lower it).

Could it be the generic brand that is causing these issues? Anyone else ever experience anything like this? I feel like I never had this until getting the new generic.

phospho
07-22-15, 08:00 AM
Anyone experience chest pain while taking Adderall? I take it daily (45mg-60mg) as prescribed for about 8 -9 years. I have felt random “extra beats” or SVTs that are common and not harmful. I recently got a new prescription filled, and I usually have the Barr/Teva generic, but this time I received the Corepharma generic. Since the switch, I have a dull achy feeling in my left boob area (I say boob because it really does feel like it’s in that tissue area). Every once in a while I’ll feel a sharp stab in the sternum. No shortness of breath and no radiating left arm pain, no crushing feeling. The best way to describe it is a “twinge” of random pain.

I had a physical the other day, the doctor couldn’t find any real reason why this could be happening and said it was muscular/skeletal pain. Heart rate was good, blood pressure was up slightly (received some meds to try out to lower it).

Could it be the generic brand that is causing these issues? Anyone else ever experience anything like this? I feel like I never had this until getting the new generic.

read up on costochondritis ;)

also notice how the palpitations tend to coincide with your breathing (exhaling specifically).

But it could be anything honestly and only your doctor would be the one worth listening to.

Corina86
07-22-15, 02:01 PM
Stimulant medication is known for having this side effect. Does it feel the same if you take Adderall with the blood pressure medication your doctor gave you?

Helly1234
07-27-15, 11:38 PM
Actually, the pain has subsided for the most part. I’ll get a twinge of pain every once in a while. I think I might have been a little paranoid about it. As I creep ever so close to 30, I have weird bouts hypochondria here and there. Most of the time, it’s out of humor, but this time, it really did make me nervous (nervous enough to go to the doctor and get checked out).

The blood pressure medicine is a super low dose, but I do take it in between my Adderall doses, so 1. I remember it, and 2. if Adderall is causing any high BP, it’s somewhat controlled.

I looked up costochondritis, that’s really interesting. Thanks for the info! Maybe that would explain why I’ve been running a low grade fever for a few weeks (never getting above 100).